MAUDE Adverse Event Report: MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS
Model Number TELE6F
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Material Deformation (2976); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary drug eluting stent and one 6f telescope guide extension catheter, stent dislodgement occurred during removal following a failed delivery.It was stated that the onyx frontier stent got caught on the braided inner section of the distal portion of the telescope.When the onyx frontier stent was pulled out of the 6f telescope, the braiding unraveled.The target lesion was located in the mid obtuse marginal (om) artery which exhibited severe tortuosity, moderate calcification and 80% stenosis.The device was inspected prior to use and negative prep was performed, both with no issues noted.The lesion was pre-dilated prior to the attempted stent delivery.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.No excessive force was used during delivery.Resistance was not noted during withdrawal of the device.The dislodged stent was removed when the guide extension catheter was withdrawn.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the telescope shaft was cut to get to the stent that was stuck in the telescope.The telescope inner coil came out with the stent.B3.Date of event.Image review: fluoroscopic images confirm the om lesion.The target lesion was pre-dilated resulting in partial resolution of the stenosis.No images were evident of the attempted delivery of a stent that was withdrawn without deployment.The dislodged stent appears to be present inside the the guide extension catheter.The mechanism of the reported dislodgement cannot be confirmed from the images provided.One image returned for analysis, images shows part of a telescope with unraveled braiding and a dislodged stent inside a biohazard bag.Product analysis: the device returned for evaluation.A detached section of the telescope gec was received for analysis.The coil had detached from the inner liner and unraveled.Deformation was evident to the distal tip.A dislodged stent was entrapped on the coil.No other deformation evident to the remainder of the device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TELESCOPE GUIDE EXTENSION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24543070
Report Number9612164-2026-01200
Device Sequence Number5662497
Product Code DQY
UDI-Device Identifier00763000156954
UDI-Public(01)00763000156954(17)271111(10)0013128371(20)01
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELE6F
Device Catalogue NumberTELE6F
Device Lot Number0013128371
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight86 KG